- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 918529, 24 pages
Fractional Difference Equations with Real Variable
1School of Mathematical Sciences, Xiamen University, Xiamen, Fujian 361005, China
2School of Mathematics and Computation Science, Hunan City University, Yiyang, Hunan 413000, China
Received 20 June 2012; Revised 14 October 2012; Accepted 25 October 2012
Academic Editor: Dumitru Bǎleanu
Copyright © 2012 Jin-Fa Cheng and Yu-Ming Chu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [2 citations]
The following is the list of published articles that have cited the current article.
- Thabet Abdeljawad, and Jehad O. Alzabut, “The -Fractional Analogue for Gronwall-Type Inequality,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–7, 2013.
- Abdon Atangana, and Suares Clovis Oukouomi Noutchie, “On the Fractional Nagumo Equation with Nonlinear Diffusion and Convection,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014.